# SDR ASOA2012082702106

- Difficulty date: August 21, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 8,806 hours, 5,916 cycles
- Engine: Ge CF348C5
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BREAKER BB2 U3 "EMERGENCY LIGHTS" TRIPPED IN FLIGHT WITH ASSOCIATED "EMERGENCY LIGHTS ON" STATUS MESSAGE RESET CIRCUIT BREAKER.  PERFORMED OPERATION TEST OF THE EMERGENCY LIGHT SYSTEM IAW AMM 33-51-00. OPS CHECKED GOOD.
